MathSciNet Relay Station
MathSciNet bibliographic data
MR316587 (47 #5134) 20G15 (10C30 14L15 20F55)
Borel, Armand; Tits, Jacques Homomorphismes "abstraits'' de groupes algébriques simples. (French) Ann. of Math. (2) 97 (1973), 499–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement